Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Long menstrual cycle. Is it related to tubal ligation or Graves disease? Have herniated disc

Hi Doctor, I am 39 with a tubal ligation 6 years ago. I also had Graves Disease which we treated with radioactive iodine about 10 years ago and have been great since except for vitamin b shots monthly which help my fatigue. I am having a menstrual cycle this month for over 20 days! At first, I thought it could be related to the factors above, but, I also have a herniated disc and just received my 2nd epidural cortisone injection and see that this could be a side effect. Any thoughts? I am seeing my endocronologist today and my Gyn tomorrow.
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
I think it is time to check your thyroid. Sometimes as you age you will need thyroid medication for replacement after Graves' disease treatment.
One of the most common cause of prolonged irregular bleeding and someone who formerly was regular is the onset of hypothyroidism or under functioning thyroid.
You're young for the onset of menopausal symptoms which also is associated with irregular cycles unless your entire family goes through menopause early.
I hope you feel better soon. I'm sure between the endocrinologist and the gynecologist they will figure out what is going on and correct it.
Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor